# SDR QR9R2024010800001

- Difficulty date: January 8, 2024
- Submitted: January 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721739424
- Aircraft time: 3,621 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Transformer
- Part number: FSC211
- Part serial: 1407
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, APMS SPLIT BETWEEN 10 AND 35 AMPS WITH #2 ALWAYS GOING LOW. DURING THE SPLIT #1 NEVER INDICATED AN INCREASE TO COMPENSATE. TEST FLIGHT EVAL REVEALED GENERATOR AMP SPLIT EXCEEDED 10 AMPS WITH #1 @ 50 AND #2 @ 35. REMOVED AND REPLACED #2 TRANSFORMATOR IAW 24-30-00-4; MOC SUCCESSFULLY COMPLETED.
